Affine actions on Lie groups and post-Lie algebra structures. (English) Zbl 1286.17012

Summary: We introduce post-Lie algebra structures on pairs of Lie algebras \((\mathfrak {g,n})\) defined on a fixed vector space \(V\). Special cases are LR-structures and pre-Lie algebra structures on Lie algebras. We show that post-Lie algebra structures naturally arise in the study of NIL-affine actions on nilpotent Lie groups. We obtain several results on the existence of post-Lie algebra structures, in terms of the algebraic structure of the two Lie algebras \(\mathfrak g\) and \(\mathfrak n\). One result is, for example, that if there exists a post-Lie algebra structure on \((\mathfrak {g,n})\), where \(\mathfrak g\) is nilpotent, then \(\mathfrak n\) must be solvable. Furthermore special cases and examples are given. This includes a classification of all complex, two-dimensional post-Lie algebras.


17B30 Solvable, nilpotent (super)algebras
17D25 Lie-admissible algebras
Full Text: DOI arXiv


[1] Bai, C.; Guo, L.; Ni, X., Nonabelian generalized Lax pairs, the classical Yang-Baxter equation and PostLie algebras, Comm. Math. Phys., 297, 2, 553-596 (2010) · Zbl 1206.17020
[2] Baues, O., Infra-solvmanifolds and rigidity of subgroups in solvable linear algebraic groups, Topology, 43, 4, 903-924 (2004) · Zbl 1059.57022
[3] Benoist, Y., Une nilvariété non affine, C. R. Acad. Sci. Paris Sér. I Math., 315, 983-986 (1992) · Zbl 0776.57010
[4] Burde, D.; Grunewald, F., Modules for certain Lie algebras of maximal class, J. Pure Appl. Algebra, 99, 239-254 (1995) · Zbl 0845.17011
[5] Burde, D., Left-symmetric algebras, or pre-Lie algebras in geometry and physics, Cent. Eur. J. Math., 4, 3, 323-357 (2006) · Zbl 1151.17301
[6] Burde, D.; Beneš, T., Degenerations of pre-Lie algebras, J. Math. Phys., 50, 112102 (2009) · Zbl 1284.17019
[7] Burde, D.; Dekimpe, K., Novikov structures on solvable Lie algebras, J. Geom. Phys., 56, 9, 1837-1855 (2006) · Zbl 1095.17004
[8] D. Burde, K. Dekimpe, Post-Lie algebra structures and generalized derivations of semisimple Lie algebras, 2011, preprint.; D. Burde, K. Dekimpe, Post-Lie algebra structures and generalized derivations of semisimple Lie algebras, 2011, preprint. · Zbl 1345.17011
[9] Burde, D.; Dekimpe, K.; Deschamps, S., Affine actions on nilpotent Lie groups, Forum Math., 21, 5, 921-934 (2009) · Zbl 1175.22007
[10] Burde, D.; Dekimpe, K.; Deschamps, S., LR-algebras, Contemp. Math., 491, 125-140 (2009) · Zbl 1251.17003
[11] Burde, D.; Dekimpe, K.; Vercammen, K., Complete LR-structures on solvable Lie algebras, J. Group Theory, 13, 5, 703-719 (2010) · Zbl 1251.17004
[12] Dekimpe, K., Semi-simple splittings for solvable Lie groups and polynomial structures, Forum Math., 12, 77-96 (2000) · Zbl 0946.22009
[13] Goto, M., Note on a characterization of solvable Lie algebras, J. Sci. Hiroshima Univ. Ser. A-I Math., 26, 1, 1-2 (1962) · Zbl 0142.27602
[14] Jacobson, N., A note on automorphisms of Lie algebras, Pacific J. Math., 12, 1, 303-315 (1962) · Zbl 0109.26201
[15] Loday, J.-L., Generalized bialgebras and triples of operads, Astrisque, 320, 116 (2008) · Zbl 1178.18001
[16] Milnor, J., On fundamental groups of complete affinely flat manifolds, Adv. Math., 25, 178-187 (1977) · Zbl 0364.55001
[17] Vallette, B., Homology of generalized partition posets, J. Pure Appl. Algebra, 208, 2, 699-725 (2007) · Zbl 1109.18002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.